MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 190610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility certified clinical hemodialysis technician (ccht) reported after treatment began, the technician noticed that the tubing was pinched in the blood pump rotor area, causing a blood spill and creating a level detector (air in blood) alarm.Treatment was terminated and the machine was placed out of service.The patient was moved to another machine, beginning a new setup and treatment resumed until completed.It was reported a blood line was punctured.The patient was moved to another machine to begin and complete dialysis treatment.There was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.Upon follow-up, the ccht stated the blood pump rotor of the machine, a fresenius 2008k2 machine, was coming off and caused a blood leak to occur.The ccht stated the rotor guide sleeves (around the pins) were coming off and cut the blood pump tubing.The machine was pulled from service pending replacement of the blood pump rotor.The rotor was the original to the machine.The ccht stated that fresenius bloodlines were used for treatment and confirmed that there were no defects or damage seen on the machine or bloodline prior to the event.The ccht was unable to report how long into treatment the event occurred.Per ccht treatment was immediately halted and the patient¿s blood was not returned.The bmt stated the estimated blood loss was approximately 10 ml.Immediately following the event, the patient was re-setup with new supplies on a different machine where the patient was able to complete treatment.The ccht confirmed that there was no patient injury, adverse events, or medical intervention required as a result of the reported event.The ccht stated the component was no longer available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Investigation determines that there was causal relationship between the objective evidence and the alleged event; the alleged event is confirmed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to be confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: h6 device component code.
 
Event or Problem Description

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key16403828
Report Number0002937457-2023-00239
Device Sequence Number14793039
Product Code KDI
UDI-Device Identifier00840861100859
UDI-Public00840861100859
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K994267
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190610
Device Catalogue Number190610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer03/20/2023
03/22/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date03/21/2023
03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008K2 MACHINE; FRESENIUS 2008K2 MACHINE; FRESENIUS 2008K2 MACHINE; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES
Patient SexUnknown